# SDR SWIA2019091346312

- Difficulty date: August 17, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 38,926 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FWD & AFT UPLOCK ATTACHMENT ANGLES CRACKED. (C-CHECK) RO: 09/12/2019 REMOVED AND REPLACED ANGLES IAW SRM.
